MAUDE Adverse Event Report: ARGON MEDICAL DEVICES L-CATH MIDLINE S/L CATHETER KIT 20GA (3F) X 20CM

ARGON MEDICAL DEVICES L-CATH MIDLINE S/L CATHETER KIT 20GA (3F) X 20CM
Model Number 384631
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
The midline came apart from the hub.Noticed after dressing was completely saturated.
 
Additional Manufacturer Narrative
The sample is not available for return.The investigation is currently in progress.A follow-up report will be submitted upon investigation completion.
 
Additional Manufacturer Narrative
A review of the dhr and inspection records could not be conducted, since a lot number was not provided.According to the customer, there were no samples available for review.Additionally, there was no visual evidence provided to support the alleged complaint.Without such evidence, the results are inconclusive, and the complaint could not be confirmed.Establishing a root cause and appropriate corrective action for the reported issue is not possible.Additional information was provided in h.6.And h.11.

Brand Name
L-CATH MIDLINE S/L CATHETER KIT 20GA (3F) X 20CM
Common Device Name
L-CATH MIDLINE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key21055321
Report Number0001625425-2025-00917
Device Sequence Number8067626
Product Code FOZ
UDI-Device Identifier00886333210022
UDI-Public00886333210022
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K091670
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number384631
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2024
Supplement Date Received by Manufacturer03/03/2025
Initial Report FDA Received Date01/02/2025
Supplement Report FDA Received Date04/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown